# SDR EVCA022308001

- Difficulty date: February 23, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N4338D
- Make and model: Bell 206L-3
- Aircraft serial: 51560
- Aircraft time: 5,292 hours, 25,854 cycles
- Engine: Allsn 250C30P
- Engine time: 9,413 hours, 16,442 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Bs 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM ATTACH FRAME FOUND CRACKED DURING SCHEDULED INSPECTION.
